# SDR SIMA20120827001

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 23,681 hours, 17,192 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Unserviceable
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3695, NR 2 FLIGHT ATTENDANT REPORTED A STRONG "BURNING" ODOR FROM THE VENTS OVER SEAT 18 A/B.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED PS62 BALLAST IAW MM 33-21.03.  AIRCRAFT RETURNED TO SERVICE.
